# SDR HCMA075294

- Difficulty date: June 29, 2000
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: A
- Make and model: Snias AS350B
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 614764021
- Part serial: 118
- Condition: Defective
- Location: Tachometer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS 100 RPM LOW UPON RECEIPT FROM AEC. RMA# R026332
